# SDR ASAA0842959

- Difficulty date: April 29, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH EO 5310 02528 SECTION 4 ON STA 616 STUB BEAM LEFT SIDE, FABRICATED AND INSTALLED STIFFENING ANGLE IAW ASA EO 5310 02528 SECTION 4.
